Invariant Conditions for Three Conics having Common Points

نویسندگان

چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Common Fixed Points and Invariant Approximations for Cq-commuting Generalized nonexpansive mappings

Some common fixed point theorems for Cq-commuting generalized nonexpansive mappings have been proved in metric spaces. As applications, invariant approximation results are also obtained. The results proved in the paper extend and generalize several known results including those of M. Abbas and J.K. Kim [Bull. Korean Math. Soc. 44(2007) 537-545], I. Beg, N. Shahzad and M. Iqbal [Approx. Theory A...

متن کامل

Algorithms for projecting points onto conics

We study the problem of projecting 2D points onto quadratic curves (ellipses, hyperbolas, parabolas). We investigate various projection algorithms focusing on those that are mathematically proven to produce (or converge to) correct results in all cases. Our tests demonstrate that thosemaybe still unfit for practical use due to large computational errors. We present two new algorithms that are n...

متن کامل

Invariant points under strict contractive conditions . Ravindra

This paper is intended to consider a new approach for obtaining common fixed points under strict contractive conditions in metric spaces without assuming continuity or completeness ( or closedness) of the range of any one of the involved maps. The results proved by us can be extended to the nonexpansive or Lipschitz type mapping pairs. Our results substantially improve the results of Pant [ Dis...

متن کامل

Coincidence Points and Common Fixed Points for Expansive Type Mappings in $b$-Metric Spaces

The main purpose of this paper is to obtain sufficient conditions for existence of points of coincidence and common fixed points for a pair of self mappings satisfying some expansive type conditions in $b$-metric spaces. Finally, we investigate that the equivalence of one of these results in the context of cone $b$-metric spaces cannot be obtained by the techniques using scalarization function....

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Proceedings of the London Mathematical Society

سال: 1871

ISSN: 0024-6115

DOI: 10.1112/plms/s1-4.1.404